# SDR KPVA 2008-04

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N808W
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 43,826 hours, 73,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85330086
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME P/N 85330086 AT STATION X510.00 AT STRINGER 22.  REPAIRED IAW DRAWING RD 8-53-10335.
